# SDR EE4Y201203050106

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,PYLON, PRECOOLER CASE, WITH CRACKS IN BOTH CORNERS.  REPAIRED PRECOOLER CASE LT AND RT LATERAL CHANNELS AT NR 7 AND NR 8 RIBS IAW SRM 54-12 FIG 209.
